MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM

COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM
Model Number OSI200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2025, due to device non-use.There are no plans to reimplant the patient with a new device as of the date of this report.

Brand Name
COCHLEAR OSIA OSI200 IMPLANT
Common Device Name
COCHLEAR¿ OSIA¿ SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25226253
Report Number6000034-2026-01849
Device Sequence Number13280214
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)210901(17)230831
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
Report Date (Section F) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2023
Device Model NumberOSI200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/30/2026
Event Location Hospital
Date Report to Manufacturer04/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale
Date Report Sent to FDA05/20/2026